Posted by: stormy | 2009-01-12

please help- bleeding before period

hi doc

i am on triphasil i started taking the pill on the 22 of dec 08. yesterday i started bleeding slighty and also this morning my period is only due next monday wat could this be? i am not taking any other medication and ive taken my pill everyday.

and also my husband and i had unprotected sex yesterday am i still covered by the pill even thou i started bleeding? should i get the morning after pill?

wat could be the cause of the bleeding?

many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Stormy
It may be a breakthrough bleed - the level of hormone may have dipped a bit lower than your body needs. It will not affect your pill's effectivity, but you should tell your doctor about this if it keeps on happening. You may need a stronger pill - the spotting is unpleasant and a nuisance. You don't have to use a morning after pill.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.